TITLE

Acute myelitis after asthma attacks with onset after puberty

AUTHOR(S)
Horiuchi, Izumi; Yamasaki, Kenji; Osoegawa, Manabu; Ohyagi, Yasumasa; Okayama, Akio; Kurokawa, Tomomi; Yamada, Takeshi; Kira, Jun-ichi
PUB. DATE
May 2000
SOURCE
Journal of Neurology, Neurosurgery & Psychiatry;May2000, p665
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
66901283

 

Related Articles

  • Sharp decrease of estrogen is linked to asthma attacks. Ferrano, Julia // RN;Nov96, Vol. 59 Issue 11, p14 

    Reports on the research about the link of estrogen levels on asthma attacks. Asthma attacks on the onset of menses or during menstrual bleeding among asthmatic patients; Association of the attacks on estrogen's sharp decrease after a prolonged peak.

  • Endogenous and exogenous sex steroid hormones in asthma and allergy in females: protocol for a systematic review and meta-analysis. Nwaru, Bright I.; Nurmatov, Ulugbek; Sheikh, Aziz // Primary Care Respiratory Society UK;1/28/2016, p1 

    The article presents the study on the role of endogenous and exogenous sex steroid hormones in the development and clinical expression of asthma and allergy in female patients. It states the synthesis of the role of endogenous and exogenous sex steroids hormones. It mentions that synthesising...

  • Etanercept.  // Reactions Weekly;2/1/2014, Issue 1486, p16 

    The article discusses the case report on a woman diagnosed with acute transverse myelitis after receiving etanercept.

  • Estradiol.  // Reactions Weekly;Jan2015, Vol. 1533 Issue 1, p204 

    An abstract of the article "Acute onset of panic attacks after transdermal estrogen replacement," by H. Kunte and colleagues is presented.

  • Longitudinal myelitis in systemic lupus erythematosus: a paediatric case. Campana, Andrea; Buonuomo, Paola; Insalaco, Antonella; Bracaglia, Claudia; Capua, Matteo; Cortis, Elisabetta; Ugazio, Alberto // Rheumatology International;Aug2012, Vol. 32 Issue 8, p2587 

    Acute transverse myelitis (ATM) is a very rare manifestation of the central nervous system in systemic lupus erythematosus (SLE), especially in case of involvement of continuous segments (longitudinal myelitis). We describe a 12-year-old female with lupus correlated with transverse myelitis with...

  • Primary biliary cirrhosis complicated by transverse myelitis in a patient without Sjögren's syndrome. Papadopoulos, V.; Micheli, A.; Nikiforidis, D.; Mimidis, K. // Journal of Postgraduate Medicine;Jan-Mar2005, Vol. 51 Issue 1, p43 

    Transverse myelitis is an acute inflammatory process, affecting one or more segments of the spinal cord. Its association with primary biliary cirrhosis has been documented in only four cases - all along with Sjögren's syndrome. Herein, we report for the first time, a patient who developed...

  • Dexamethasone.  // Reactions Weekly;Jun2015, Vol. 1556 Issue 1, p106 

    The article describes the case of a 64-year-old woman who developed pseudo-acute kidney injury after receiving dexamethasone for asthma attack.

  • Salbutamol overdose.  // Reactions Weekly;5/23/2009, Issue 1253, p38 

    The article describes the case of a 41-year-old woman who experienced myocardial infarction after inhalation of high doses of salbutamol. The woman had a history of smoking, hyperlipidaemia and asthma. She was hospitalised following inhalation of salbutamol that led to worse asthma attacks. She...

  • Differential diagnosis of acute myelopathies. Ghezzi, A.; Baldini, S. M.; Zaffaroni, M. // Neurological Sciences;Nov2001 Supplement 2, Vol. 22, pS60 

    Diagnosis of acute myelopathy applies to subjects with acute motor involvement, segmental sensory loss and sphincter dysfunction, reaching a maximum no later than 4 weeks after onset. Among the different causes of acute myelopathy (e.g. compressive, vascular, traumatic or toxic lesions,...

  • Contralateral osteonecrosis of the femoral head newly developed after increasing the dose of corticosteroids. Sonoda, Kazuhiko; Yamamoto, Takuaki; Motomura, Goro; Yamaguchi, Ryosuke; Karasuyama, Kazuyuki; Iwamoto, Yukihide // Journal of Orthopaedic Science;Jul2015, Vol. 20 Issue 4, p772 

    The article describes the case of a 41-year-old woman who developed new ontraumatic osteonecrosis of the femoral head (ONFH) in the contralateral hip after the dose of corticosteroids for her asthma was increased. It discusses the patient's history of asthma attacks and the treatment of her...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics